Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 77, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 15, 2019, 1:21 PM MDT for Las Animas County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2019, 1:21 PM MDT (19:21 UTC)
- Expired
- Jun 15, 2019, 1:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 164 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.4 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3951 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
904
WUUS55 KPUB 151921
SVRPUB
COC071-151945-
/O.NEW.KPUB.SV.W.0077.190615T1921Z-190615T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
121 PM MDT Sat Jun 15 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Las Animas County in southeastern Colorado...
* Until 145 PM MDT.
* At 121 PM MDT, a severe thunderstorm was located 7 miles south of
Segundo, or 16 miles southwest of Trinidad, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southwestern Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3710 10492 3710 10455 3699 10453 3699 10492
TIME...MOT...LOC 1921Z 261DEG 16KT 3701 10474
HAIL...1.00IN
WIND...60MPH
$$
KTS2 follow-up statements
955
WWUS55 KPUB 151930
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
130 PM MDT Sat Jun 15 2019
COC071-151945-
/O.CON.KPUB.SV.W.0077.000000T0000Z-190615T1945Z/
Las Animas CO-
130 PM MDT Sat Jun 15 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR SOUTHWESTERN LAS ANIMAS COUNTY...
At 130 PM MDT, a severe thunderstorm was located 8 miles southeast of
Segundo, or 14 miles southwest of Trinidad, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southwestern Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3710 10492 3710 10455 3699 10453 3699 10492
TIME...MOT...LOC 1930Z 261DEG 16KT 3702 10469
HAIL...1.00IN
WIND...60MPH
$$
KTS767
WWUS55 KPUB 151939
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
139 PM MDT Sat Jun 15 2019
COC071-151949-
/O.EXP.KPUB.SV.W.0077.000000T0000Z-190615T1945Z/
Las Animas CO-
139 PM MDT Sat Jun 15 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAS ANIMAS COUNTY
WILL EXPIRE AT 145 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3710 10492 3710 10455 3699 10453 3699 10492
TIME...MOT...LOC 1939Z 261DEG 16KT 3703 10464
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 11:12 AM MDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 15, 11:12 AM MDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1112 AM MDT Sat Jun 15 2019 .SHORT TERM...(Today and tonight) Issued at 339 AM MDT Sat Jun 15 2019 ...Increasing Coverage of Storms Today... ...Locally Heavy Rainfall Possible... Current water vapor imagery and upper air analysis is indicating modest west to southwest flow aloft across the region this morning, with a broad upper trough digging across the Rockies. Today and Tonight...Models continue to indicate the broad upper trough will dig across the Rockies today and then lift out into the High Plains later tonight. This leads to lowering pressures in the lee of the Rockies and allows for a weak front, and resurgence of low level moisture, to back across the southeast Plains later this morning, with dew points in the mid 40s to mid 50s expected across the Plains into the afternoon. With the moisture in place, along with steep lapse rates and uvv associated with the passing system, scattered to numerous showers and thunderstorms are expected to develop across the higher terrain later this morning. Showers and storms will continue develop and spread east across the immediate adjacent plains through the afternoon and then looks to congeal into an MCS across the far southeast Plains this evening which rolls into southwest Kansas overnight, though there remains some differences on the exact location of this MCS. With the moisture in place, locally heavy rainfall can be expected with storms today, especially across the lower eastern slopes and the southeast Plains. This will lead to the potential for flash flooding, especially if this heavy rain falls on the newer burn areas of the Spring, Junkins and Hayden Pass burn scars, with the flash flood watch for these areas still looking good for this afternoon and early evening. As for the potential for severe weather, SPC Day 1 Outlook has portions of Baca County in a slight risk, with areas south of the Highway 50 Corridor in a marginal risk. With northeasterly winds behind the passing frontal boundary and the modest southwest flow aloft, there could be enough shear to support a few marginally severe storms, with hail up to inch in diameter the main severe threat. With the expected convection and upslope flow, temperatures today look to be 5-10 degrees cooler than yesterday, with highs in the mid 70s to mid 80s expected across the lower elevations, and in the 50s and 60s across the higher terrain. Lows tonight will be in the 40s and 50s areawide, with 30s at the peaks. The cooler temperatures also looks to slow the melting of the high mountain snowpack, however, will keep current snowmelt flood warnings and watches in place, and continue to monitor the latest river stages and trends in the stages. .LONG TERM...(Sunday through Friday) Issued at 339 AM MDT Sat Jun 15 2019 Subsidence behind departing trough/mid level low and post-MCS stable cold pool on the plains may tend to limit convective strength and coverage on Sun, especially east of the mountains. Farther west, air mass back over the higher terrain will destabilize enough for fairly widespread thunderstorms by afternoon, and a few weakening showers/storms will drift across the plains in the evening, though better forcing may be in nern CO near the nose of developing low level jet. Overall, heavy rain and severe threats will be less than Sat given weaker instability/shear, though still a risk of some burn scar flooding over the eastern mountains from afternoon into early evening. Max temps on Sat will drift downward from Saturday's numbers with moisture and residual surface cold pool, and even usually warm lower Ark Valley will struggle to make it to 80f. Stronger mid level flow begins to develop on Mon ahead of next trough dropping to the wrn US, while surface moisture/instability increase on the plains as low level winds become s-sely by afternoon in response to falling pressure over ern CO. Would expect an boost in thunderstorm strength and coverage Mon afternoon/evening in response, though severe chance still looks on the low side given 0-6km shear remains around 30 kts. Will again have to watch area burn scars for flooding, while at least a low threat of flash flooding develops on the ern plains as surface dewpoints climb toward 60f near the KS border. Upper trough then slides across the area on Tue, bringing another round of showers and thunderstorms to most locations. Should see rather widespread coverage of storms given stronger forcing, though with surface flow taking on a wly component over the area by afternoon, storm strength may be somewhat limited. Max temps both Mon/Tue will continue to be held back by clouds/precip, with readings within a few degf of Sunday's numbers. After Tuesday, wly flow aloft strengthens enough to push most low and mid level moisture east of the area, with only some weak residual convection lingering over the mountains. After several cool days Sat-Tue, temps will warm back up toward seasonal averages Wed-Fri. Both ECMWF and GFS then have a cold front moving through the area late Fri/early Sat, bringing an increase in thunderstorm chances to at least the eastern mountains and plains next weekend. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1112 AM MDT Sat Jun 15 2019 Vicinity thunderstorms will develop near KALS, KCOS, and KPUB this afternoon, with the best chance of thunderstorms developing over KCOS and KPUB. The winds will become gusty and erratic once the thunderstorms develop. There may be times when storms are overhead that visibilities decrease. Thunderstorms will dissipate during the evening hours over KALS, but KCOS and KPUB will see showers and thunderstorms throughout the evening hours. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday afternoon for COZ065>068-070-071. Flash Flood Watch until 11 PM MDT this evening for COZ072-074- 077>079-087. && SHORT TERM...MW LONG TERM...PETERSEN AVIATION...SKELLY
Hazardous weather outlook, Jun 15, 11:09 AM MDT, 2 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1109 AM MDT Sat Jun 15 2019 COZ058>089-093>099-161300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1109 AM MDT Sat Jun 15 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorms are expected to develop across the higher terrain through the afternoon, with storms spreading east across the immediate adjacent plains then continue out across the far southeast Plains late this afternoon and evening. Locally heavy rainfall will be possible today, especially across the lower eastern slopes of the southern mountains and the southeast Plains. This will lead to the potential for flash flooding, especially if the heavy rain falls across the newer burn areas of the Spring, Junkins and Hayden Pass burn scars. Other storm threats today will be frequent cloud to ground lighting, gusty outflow winds up to 45 mph and small hail. However, one or two strong to severe storms will be possible across the far southeast Plains, with hail to near 1 inch in diameter and wind gusts to near 60 mph possible. Fast and high flows in area creeks, streams and rivers will continue across the area today, with the potential for flooding, especially in the southwest mountains, portions of the San Luis Valley, and along the Upper Arkansas River Valley, generally west of the Pueblo Reservoir. .DAYS TWO THROUGH SEVEN...Sunday through Friday Scattered to numerous thunderstorms are expected across the area from Sunday into Tuesday, with the greatest chance for storms over the eastern mountains. Lightning, small hail and gusty outflow winds will be possible with any thunderstorm through the weekend and into early next week. Heavy rainfall and flash flooding will also be possible each day across the entire region, with the greatest risk across the eastern mountain burn scars. .SPOTTER INFORMATION STATEMENT... Conditions that meet reporting criteria for spotters will be possible across the southeast Plains this afternoon and evening, and in the southwest mountains, portions of the San Luis Valley and the Upper Arkansas River Valley through tonight. SKELLY/27
In the hours before
Special weather statement, Jun 15, 11:04 AM MDT, 2 hours 17 minutes before
Special Weather Statement National Weather Service Pueblo CO 1104 AM MDT Sat Jun 15 2019 COZ065-066-069-151745- La Garita Mountains Above 10000 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- 1104 AM MDT Sat Jun 15 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RIO GRANDE AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 1145 AM MDT... At 1103 AM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northwest of La Garita, or 44 miles northwest of Alamosa, moving east at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of north central Rio Grande and south central Saguache Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3786 10659 3802 10653 3804 10622 3772 10633 TIME...MOT...LOC 1703Z 284DEG 9KT 3791 10648 MOORE
Special weather statement, Jun 15, 11:06 AM MDT, 2 hours 15 minutes before
Special Weather Statement National Weather Service Pueblo CO 1106 AM MDT Sat Jun 15 2019 COZ060-065-069-072-073-077-151745- Western/Central Fremont County Below 8500 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Northern Sangre de Cristo Mountains above 11000 Ft CO- Eastern Sawatch Mountains above 11000 Ft CO- 1106 AM MDT Sat Jun 15 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT AND NORTH CENTRAL SAGUACHE COUNTIES UNTIL 1145 AM MDT... At 1106 AM MDT, Doppler radar was tracking a strong thunderstorm near Villa Grove, or 13 miles west of Hayden Pass Burn Scar, moving east at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Villa Grove. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3821 10610 3837 10610 3840 10586 3817 10584 TIME...MOT...LOC 1706Z 271DEG 9KT 3829 10601 MOORE
Special weather statement, Jun 15, 12:22 PM MDT, 59 minutes before
Special Weather Statement National Weather Service Pueblo CO 1222 PM MDT Sat Jun 15 2019 COZ060-065-069-151845- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Eastern Sawatch Mountains above 11000 Ft CO- 1222 PM MDT Sat Jun 15 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAGUACHE COUNTY UNTIL 1245 PM MDT... At 1222 PM MDT, Doppler radar was tracking a strong thunderstorm near Bonanza, or 22 miles west of Hayden Pass Burn Scar, moving east at 10 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bonanza. LAT...LON 3821 10624 3830 10627 3837 10609 3820 10601 TIME...MOT...LOC 1822Z 257DEG 10KT 3827 10619 KTS
Special weather statement, Jun 15, 12:44 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1244 PM MDT Sat Jun 15 2019
COZ081-151915-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
1244 PM MDT Sat Jun 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 115 PM MDT...
At 1244 PM MDT, Doppler radar was tracking a strong thunderstorm near
Woodland Park, or 21 miles northwest of Colorado Springs, moving east
at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Woodland Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3897 10493 3901 10514 3911 10514 3913 10509
3913 10493
TIME...MOT...LOC 1844Z 271DEG 10KT 3906 10509
KTSSpecial weather statement, Jun 15, 1:00 PM MDT, 21 minutes before
Special Weather Statement National Weather Service Pueblo CO 100 PM MDT Sat Jun 15 2019 COZ074-088-151945- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 100 PM MDT Sat Jun 15 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY UNTIL 145 PM MDT... At 100 PM MDT, Doppler radar was tracking a strong thunderstorm near Raton Pass, or 11 miles southwest of Trinidad, moving east at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Trinidad, Starkville, Segundo and Raton Pass. LAT...LON 3711 10503 3715 10433 3699 10432 3699 10502 TIME...MOT...LOC 1900Z 267DEG 17KT 3701 10460 KTS
Special weather statement, Jun 15, 1:07 PM MDT, 14 minutes before
Special Weather Statement National Weather Service Pueblo CO 107 PM MDT Sat Jun 15 2019 COZ072-087-151945- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- 107 PM MDT Sat Jun 15 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HUERFANO AND NORTHERN COSTILLA COUNTIES UNTIL 145 PM MDT... At 107 PM MDT, Doppler radar was tracking a strong thunderstorm near La Veta Pass, or 7 miles west of Spring Burn Scar north of Highway 160, moving east at 5 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Spring Burn Scar north of Highway 160 and La Veta Pass. LAT...LON 3762 10532 3770 10534 3776 10516 3761 10512 TIME...MOT...LOC 1907Z 268DEG 4KT 3766 10526 KTS
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 6:32 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
| Jun 15, 6:17 AM MDT | River Flood Warning | PUB | Pueblo | 21 days |
| Jun 15, 11:04 AM MDT | Special Weather Statement | PUB | Saguache | 41 min |
| Jun 15, 11:06 AM MDT | Special Weather Statement | PUB | Saguache | 39 min |
| Jun 15, 11:22 AM MDT | Areal Flood Advisory | PUB | Custer, Pueblo | 113 min |
| Jun 15, 12:07 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Saguache | 113 min |
| Jun 15, 12:15 PM MDT | Flash Flood Warning | PUB | Custer | 3 hr |
| Jun 15, 12:22 PM MDT | Special Weather Statement | PUB | Saguache | 23 min |
| Jun 15, 12:44 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jun 15, 1:07 PM MDT | Special Weather Statement | PUB | Huerfano | 38 min |
| Jun 15, 1:29 PM MDT | Areal Flood Advisory | PUB | Huerfano | 109 min |
| Jun 15, 1:29 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jun 15, 1:38 PM MDT | Special Weather Statement | PUB | El Paso | 52 min |
| Jun 15, 1:49 PM MDT | Special Weather Statement | PUB | Las Animas | 41 min |
| Jun 15, 2:09 PM MDT | Areal Flood Advisory | PUB | Huerfano | 67 min |
| Jun 15, 2:13 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Jun 15, 2:14 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| Jun 15, 2:23 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jun 15, 2:32 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Jun 15, 3:00 PM MDT | Special Weather Statement | PUB | Crowley | 45 min |
| Jun 15, 3:01 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| Jun 15, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 35 min |
| Jun 15, 3:32 PM MDT | Special Weather Statement | PUB | Huerfano | 43 min |
| Jun 15, 3:42 PM MDT | Special Weather Statement | PUB | Pueblo | 48 min |
| Jun 15, 3:56 PM MDT | Special Weather Statement | PUB | Crowley | 49 min |
| Jun 15, 4:06 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jun 15, 4:40 PM MDT | Special Weather Statement | PUB | Otero | 35 min |
| Jun 15, 4:47 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 28 min |
| Jun 15, 5:13 PM MDT | Special Weather Statement | PUB | Bent | 47 min |
| Jun 15, 5:53 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.